A New Class of Optimization Methods Based on Coefficient Conjugate Gradient

Authors

  • Yoksal Laylani University of Kirkuk
  • Basim A. Hassan
  • Hisham M. Khudhur

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4575

Keywords:

Optimization, Conjugate Gradient, Wolfe condition

Abstract

The coefficient conjugate serves as the foundation for many conjugate gradient methods. The quadratic model is used to derive a novel coefficient conjugate in this study. Its global convergence result might be produced under Wolfe line search circumstances. The conjugate gradient method’s performance for unconstrained optimization problems is demonstrated through numerical tests.

Downloads

How to Cite

Laylani, Y., Hassan, B. A. . ., & Khudhur, H. M. . (2022). A New Class of Optimization Methods Based on Coefficient Conjugate Gradient. European Journal of Pure and Applied Mathematics, 15(4), 1908–1916. https://doi.org/10.29020/nybg.ejpam.v15i4.4575